# SDR SWIA202158048

- Difficulty date: March 21, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD7A INTERCOSTAL AND CLIP ARE CORRODED     (C-CHECK RO 5/3/2021)    REMOVED AND INSTALLED NEW PAX DR INTERCOSTAL DD7A AND CLIP REF CRJ 900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
